Mathematics Faculty Dr Tejaswini K M

Mathematics Faculty Profile

Dr Tejaswini K M

Associate Professor

Name of the faculty: Dr Tejaswini K M

Designation: Associate Professor

Qualifications: Ph.D

Area of specialization: Graph Theory

Email id: tejaswinikm@ssit.edu.in

Contact no.: 8431121507

Experience in years: 17

Membership in professional bodies: MISTE

Citations: 8
H-index: 2

Papers published in Journals:

  • “ On the lict geodetic number of a graph”, Tejaswini K M, Venkanagouda M Goudar, Venkatesha and M H Muddebihal., in the international journal of mathematics and computer applications research, Vol 2, (3), 65 – 69 (2012).
  • “Nonsplit Geodetic number of a lict graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International journal of Computer applications,Vol -88, (6), 36-39,(2014).
  • “Geodetic connected domination number of a graph”, Tejaswini K M, Venkanagouda M Goudar and Venkatesha in the Journal of advances in mathematics, Vol -9 ,(7),2012-2016, (2014).
  • “Strong Nonsplit Geodetic number of a graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Computer Application, Vol -5 (4), 171-183 (2014).
  • “Strong Nonsplit and Strong Split Geodetic number of a Lict graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Computer Application, Vol -5 (3),65-76,(2015).
  • “Split Geodetic number of Lict graph, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Mathematical Archive (IJMA) Vol-6 (6), (2015).
  • “Nonsplit Geodetic Number of a Graph”, Tejaswini K M, Venkanagouda M Goudar, and Venkatesha in the International journal of mathematical Cobinatorics, Vol 2,109-120 (2016).
  • “Accurate Connected Edge Domination Number in Graphs”,  Venkanagouda M Goudar, Venkatesh S H, Venkatesha Tejaswini K M ,in the Journal of Ultra Scientist of Physical Sciences, vol 23(7), 290-301,2017.
  • “Total Accurate Edge Domination Number in Graphs”,  Venkanagouda M Goudar, Venkatesh S H, Venkatesha, Tejaswini K M in the International Journal of Math. Sci. & Engg. Appls,vol.11,9-18,2017.